Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The structure of solutions of gas dynamic equations and the formation of the vacuum state

Author: Hai Tao Fan
Journal: Quart. Appl. Math. 49 (1991), 29-48
MSC: Primary 76N15
DOI: https://doi.org/10.1090/qam/1096230
MathSciNet review: MR1096230
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of the solutions of the isentropic gas dynamics equations in Eulerian coordinates given by [17] is studied. A condition under which the formation of the vacuum state occurs is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76N15

Retrieve articles in all journals with MSC: 76N15

Additional Information

DOI: https://doi.org/10.1090/qam/1096230
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society